# SDR JR2R20170303121

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 6,653 hours, 3,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD AND AFT FRAME CUTOUT CHAFED IN SEVERAL PLACES.  REPAIRED THE DOOR FRAME IAW RO E-175-53-4070.
